Artin-Whaples approximations of bounded degree in algebraic varieties

Mantova, V orcid.org/0000-0002-8454-7315 and Zannier, U (2014) Artin-Whaples approximations of bounded degree in algebraic varieties. Proceedings of the American Mathematical Society, 142 (9). pp. 2953-2964. ISSN 0002-9939

Metadata

Authors/Creators:
Dates:
  • Published: September 2014
  • Published (online): 1 May 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Oct 2017 15:23
Last Modified: 17 Oct 2017 15:23
Status: Published
Publisher: American Mathematical Society
Identification Number: https://doi.org/10.1090/S0002-9939-2014-12021-1

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics